# SDR USAA2011061400027

- Difficulty date: June 12, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 63,955 hours, 40,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 CHECK - CRACKED FUSELAGE SKIN ON AFT ENTRY DOOR LOWER HINGE CUTOUT FORWARD LOWER CORNER AT BS 946, STR 14L.  BLENDED FUSELAGE SKIN ON AFT ENTRY DOOR LOWER HINGE CUTOUT FORWARD LOWER CORNER AT BS 946, STR 14L IAW B737-300 SRM 53-00-01.
